# SDR SWIA202158188

- Difficulty date: April 13, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9, INBOARD VERTICAL ANGLE APPEARS CRACKED AT TOP END.     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED VERTICAL ANGLE UNDER FLOOR LEVEL AT FS.280 RBL.9 (INBD) REF REO 601R-53-11-171 REV.-D DATED 13 FEB 07 AND CRJ 200 SRM 51-42-21 AND COMPLIED WITH SKY CARD 51-900-1003-SKY AND SEE CONTINUATION CARD FRO DETAILS  / PREVIOUSLY REPAIRED ANGLE REPLACEMENT ONLY
